MAUDE Adverse Event Report: Caldera Medical, Inc. GYNECARE TVT; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE

Caldera Medical, Inc. GYNECARE TVT; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE
Model Number 810081L
Medical Device Problem Code Material Erosion (1214)
Health Effect - Clinical Codes Abscess (1690); Bacterial Infection (1735); Fistula (1862); Hyperthermia (1909); Fluid Discharge (2686); Urinary Incontinence (4572)
Date of Event 09/13/2017
Type of Reportable Event Serious Injury

Brand Name
GYNECARE TVT
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE
Manufacturer (Section D)
Caldera Medical, Inc.
4360 park terrace drive
suite 140
westlake village CA 91361
Manufacturer (Section G)
Caldera Medical Sarl
puits-godet 20
neuchatel, swz 2000
SZ   2000
Manufacturer Contact
ryan curran
4360 park terrace dr
suite 140
westlake village, CA 91361
+1(818)879-6555
MDR Report Key50811743
Report Number3003990090-2026-02113
Device Sequence Number13409313
Product Code OTN
UDI-Device Identifier10705031062306
UDI-Public10705031062306
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number810081L
Device Lot Number3568747
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown